I was originally on the depo shot for 6 months but I gained weight so I decided to start taking the pill about 3 weeks ago. Well I'm on the placebo week and still haven't started my period could that be because of switching my birth control? Plus I had unprotected sex last night should I take plan b?
You aren't going to get a period immediately when you hit the placebo week. Its generally the 3rd or 4th day in. Also just coming off the depo is going to effect you too. Do not take plan B. As long as you take your pill correctly you have less then a 1% chance of pregnancy. When you are on the pill you do not ovulate, all plan B does is delay ovulation.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - Hey guys. I gave birth a month ago today. I got my first birth control shot two days?
Posted 19 Oct 2014 • 1 answer
Provera - Hey I got my first depo shot about a month ago. I am experiencing some brown discharge and
Posted 20 Oct 2014 • 1 answer
Posted 17 Nov 2014 • 1 answer
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Posted 6 Feb 2016 • 1 answer